# SDR 99ZZZX3475

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733KD
- Make and model: Cessna U206G
- Aircraft serial: U20604772
- System (JASC): 5751 · Ailerons
- Part: Hinge Assy
- Part number: 122005312
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBOARD AND OUTBOARD AILERON HINGE BRACKET ASSYS ON THE RIGHT WING WERE CRACKED ON THE BOTTOM AND HAD LOOSE OF SHEARED RIVETS WHERE THEY ATTACH TO THE REAR SPAR.  THIS DAMAGE CANNOT BE SEEN WITHOUT REMOVING THE FALSE SPAR, BUT CAN BE DETECTED BY LOOSENESS OF THE BRACKET UP AND DOWN.
